Applied Mathematics & Optimization

, Volume 65, Issue 3, pp 349–370

Interior Estimates for the First-Order Differences for Finite-Difference Approximations for Elliptic Bellman’s Equations

Article

Abstract

We establish interior estimates for the first-order finite differences of solutions of finite-difference approximations for uniformly elliptic Bellman’s equations.

Keywords

Fully nonlinear elliptic equations Bellman’s equations Finite differences 

Copyright information

© Springer Science+Business Media, LLC 2011

Authors and Affiliations

  1. 1.University of MinnesotaMinneapolisUSA

Personalised recommendations